Alert archive / Texas / Tornado Warnings in 2011

Tornado Warning 94, NWS Fort Worth, TX

May 24, 2011Grayson County, Texas

NWS Fort Worth, TX issued this tornado warning at May 24, 2011, 8:08 PM CDT for Grayson County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 8:08 PM CDT (01:08 UTC)
Expired
May 24, 2011, 9:00 PM CDT
In force
52 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 148 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 8:22 PM CDTHAIL 2.75Sherman, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 12:47 PM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2867 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2867 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1457 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
602 m²/s²
Significant tornado parameter
6.2
Supercell composite
44.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WFUS54 KFWD 250108
TORFWD
TXC181-250200-
/O.NEW.KFWD.TO.W.0094.110525T0108Z-110525T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
808 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 900 PM CDT

* AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 5 MILES SOUTHWEST OF SOUTHMAYD...MOVING EAST AT
  50 MPH.

* THE TORNADO WILL BE NEAR...
  SHERMAN...HOWE AND POTTSBORO AROUND 815 PM CDT...
  LUELLA...KNOLLWOOD...DENISON AND EISENHOWER STATE PARK AROUND 820
  PM CDT...
  TOM BEAN AROUND 825 PM CDT...
  BELLS AND WHITEWRIGHT AROUND 830 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

&&

LAT...LON 3389 9658 3384 9662 3382 9653 3378 9650
      3379 9642 3373 9637 3347 9639 3347 9690
      3376 9691 3385 9677 3383 9676 3384 9671
      3392 9667
TIME...MOT...LOC 0108Z 259DEG 45KT 3359 9674

$$


CAVANAUGH
1 follow-up statement
221 
WWUS54 KFWD 250119
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
819 PM CDT TUE MAY 24 2011

TXC181-250200-
/O.CON.KFWD.TO.W.0094.000000T0000Z-110525T0200Z/
GRAYSON TX-
819 PM CDT TUE MAY 24 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR GRAYSON
COUNTY...

AT 817 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR SOUTHMAYD...MOVING 
EAST AT 30 MPH. SHERMAN IS IN THE PATH OF THIS STORM! IN ADDITION TO 
THE TORNADO...STRAIGHT-LINE WINDS MAY EXCEED 70 MPH.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP 
TO GOLF BALL SIZE BETWEEN SHERMAN AND DENISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST 
FLOOR OF YOUR BUILDING.

&&

LAT...LON 3392 9667 3389 9658 3384 9662 3382 9653
      3378 9650 3379 9643 3373 9637 3372 9638
      3347 9639 3347 9673 3359 9686 3383 9676
      3385 9670
TIME...MOT...LOC 0117Z 266DEG 28KT 3361 9664

$$


25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 7:09 PM CDT, 59 minutes earlier.

Area forecast discussion, May 24, 7:09 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT TUE MAY 24 2011

.AVIATION...
THE MAIN AVIATION WEATHER CONCERN TONIGHT WILL BE THE TIMING OF
THUNDERSTORMS ACROSS THE METROPLEX TAF SITES. EXPECT A LINE OF
STORMS WEST OF THE METROPLEX TAF SITES TO MOVE EAST/NORTHEAST AND
TEMPORARILY AFFECT ALL SITES BETWEEN ABOUT 00Z AND 04Z. IT APPEARS
THAT GKY AND DAL MAY NOT BE AFFECTED UNTIL ABOUT 02Z WHILE
FTW...AFW AND DFW MAY SEE A BETTER CHANCE OF STORMS BETWEEN 00Z
AND 02Z. STORM CHANCES SHOULD DECREASE AFTER 04Z AS THE MAIN UPPER
LEVEL TROUGH AXIS MOVES EAST OF THE REGION. LARGE HAIL AND STRONG
WINDS ARE VERY POSSIBLE WITH ANY OF THE THUNDERSTORMS.

OTHERWISE EXPECT VFR CONDITIONS THROUGH WEDNESDAY WITH ONLY SOME
BRIEF MVFR VISIBILITIES OVERNIGHT AS WIND SPEEDS DECREASE A BIT.

A SOUTH WIND BETWEEN 13 AND 18 KNOTS TONIGHT WILL TURN TO THE
SOUTHWEST AFTER SUNRISE WEDNESDAY AND WEST/NORTHWEST WEDNESDAY
AFTERNOON WITH THE PASSAGE OF THE DRY LINE AND COLD FRONT.

79

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT TUE MAY 24 2011/
THUNDERSTORM INITIATION HAS BEGUN ON THE DRYLINE. AT 3 PM...THE
DRYLINE WAS LOCATED NEAR A LINE FROM FREDERICK OK TO EAST OF
ABILENE TO SONORA. THE OVERALL THINKING REGARDING THE SEVERE
WEATHER EPISODE THIS AFTERNOON AND TONIGHT HAS NOT CHANGED AND
WILL NOT DISCUSS MUCH ABOUT IT IN THIS UPDATE. A SIGNIFICANT EVENT
WILL UNFOLD WITH LARGE HAIL...DAMAGING WINDS...TORNADOES...AND
LOCALIZED FLASH FLOODING REMAINING THE HAZARDS. ISOLATED TO SCATTERED
STORMS WILL CONTINUE TO DEVELOP ALONG AND NEAR THE DRYLINE BUT MAY
MERGE INTO A SQUALL LINE/MCS LATER TONIGHT. PLEASE REFER TO THE
LATEST AREA WEATHER UPDATE /AWUFWD/...WATCHES...AND SPC PRODUCTS
FOR THE UPDATED TRENDS AND MESOANALYSIS.

THE UPPER LEVEL TROUGH THAT IS CURRENTLY OVER THE ROCKIES IS
EXPECTED TO CLOSE OFF INTO A LOW TONIGHT AS IT MOVES INTO THE
SOUTHERN PLAINS. THIS UPPER LOW WILL CONTINUE TO SPIN IN THE
PLAINS TOMORROW BEFORE EJECTING EAST LATE TOMORROW. BECAUSE OF
THIS...THE ASSOCIATED SURFACE LOW THAT IS CURRENTLY OVER THE
NORTHERN TEXAS PANHANDLE WILL ALSO SLOWLY ADVANCE THROUGH THE
PLAINS TONIGHT AND TOMORROW. THE DRYLINE WILL PUSH INTO NORTH
TEXAS TONIGHT BUT WILL STALL IN RESPONSE TO THE SLOW MOVING STORM
SYSTEM. A COLD FRONT IS EXPECTED TO OVERTAKE THE DRYLINE TOMORROW
AND BOTH WILL ADVANCE INTO SOUTHEAST TEXAS BY TOMORROW EVENING.
THERE IS A CHANCE THAT STORMS WILL DEVELOP ALONG THE DRYLINE/FRONT
OVER THE SOUTHEASTERN COUNTIES TOMORROW AFTERNOON. A FEW SEVERE
STORMS CANNOT BE RULED OUT.

SURFACE HIGH PRESSURE WILL MOVE INTO NORTH TEXAS WEDNESDAY NIGHT
AND UPPER LEVEL RIDGING WILL BEGIN TO BUILD IN FROM THE WEST. THIS
WILL ESSENTIALLY CUT OFF PRECIPITATION CHANCES FOR THE REMAINDER
OF THE WEEK. SOUTHERLY WINDS WILL RETURN ON FRIDAY AND DEWPOINTS
IN THE 60S AND 70S WILL RETURN OVER THE WEEKEND. WITH THE UPPER
LEVEL RIDGE STILL INFLUENCING NORTH TEXAS WEATHER AND LACK OF ANY
OTHER FORCING...WILL MAINTAIN LESS THAN 20 POPS THROUGH THE WEEKEND.

BY THE END OF THE WEEKEND...THE UPPER LEVEL RIDGE WILL SHIFT EAST
AS ANOTHER UPPER LEVEL TROUGH DIGS ACROSS THE ROCKIES.
HOWEVER...IT LOOKS LIKE THIS TROUGH WILL LIFT NORTH AND THE UPPER
RIDGE WILL MAINTAIN ITS INFLUENCE OVER THE REGION.

AFTER A BRIEF COOL DOWN ON THURSDAY BEHIND THE COLD FRONT...
TEMPERATURES OVER THE WEEKEND WILL QUICKLY REBOUND AND WARM INTO
THE MID AND UPPER 90S ACROSS THE SOUTHERN AND WESTERN COUNTIES OF
THE CWA.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  93  62  83  67 /  60  10   5   0   5
WACO, TX              74  95  62  87  67 /  30  20  20   0   5
PARIS, TX             70  88  58  77  61 /  50  10  10   0   5
DENTON, TX            63  88  60  82  62 /  60  10   5   0   5
MCKINNEY, TX          64  88  59  81  62 /  60  10   5   0   5
DALLAS, TX            66  91  62  83  68 /  60  10  10   0   5
TERRELL, TX           68  92  59  82  64 /  50  10  10   0   5
CORSICANA, TX         72  92  61  84  66 /  30  20  20   0   5
TEMPLE, TX            75  95  61  87  66 /  20  20  20   0   5
MINERAL WELLS, TX     60  92  59  85  65 /  50  10   5   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/79
Hazardous weather outlook, May 24, 3:10 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CDT TUE MAY 24 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
310 PM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SIGNIFICANT SEVERE WEATHER EPISODE IS EXPECTED THROUGH TONIGHT
ACROSS NORTH TEXAS...ESPECIALLY THOSE AREAS NORTH OF A HAMILTON...
HILLSBORO...CANTON LINE.

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE DEVELOPING ALONG THE
DRYLINE WEST OF INTERSTATE 35 LATE TODAY...THEN SPREAD EAST DURING
THE EVENING HOURS AND BE MOST NUMEROUS ACROSS THE NORTHERN HALF
OF THE AREA. THREATS INCLUDE VERY LARGE HAIL...DAMAGING WINDS TO
70 MPH AND TORNADOES. BRIEF HEAVY RAINFALL MAY ALSO CAUSE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY
AFTERNOON AND EVENING SOUTHEAST OF A LAMPASAS...TO WACO...TO
CANTON LINE. A FEW STORMS MAY REACH STRONG TO SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS A GOOD PART OF NORTH TEXAS
THROUGH TONIGHT...ESPECIALLY THE NORTHWEST HALF.

05/

In the hours before

Local storm report, May 24, 7:54 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             AVONDALE                32.97N  97.42W
05/24/2011  E1.75 INCH       TARRANT            TX   AMATEUR RADIO
Local storm report, May 24, 7:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
755 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             3 SW KELLER             32.90N  97.29W
05/24/2011  E0.88 INCH       TARRANT            TX   PUBLIC
Local storm report, May 24, 7:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             1 W KELLER              32.93N  97.27W
05/24/2011  E2.50 INCH       TARRANT            TX   PUBLIC
Local storm report, May 24, 7:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TORNADO          1 E AVONDALE            32.97N  97.40W
05/24/2011                   TARRANT            TX   AMATEUR RADIO
Local storm report, May 24, 8:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     TSTM WND DMG     SAGINAW                 32.87N  97.37W
05/24/2011                   TARRANT            TX   AMATEUR RADIO

            EXTENSIVE HOUSE DAMAGE
Local storm report, May 24, 8:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
806 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TORNADO          CORINTH                 33.15N  97.07W
05/24/2011                   DENTON             TX   FIRE DEPT/RESCUE

            REPORTED AT OLD ALTON AND TEASLEY (GUYER HS)

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:07 PM CDTTornado WarningFWDParker38 min
May 24, 7:26 PM CDTTornado WarningFWDDenton, Wise49 min
May 24, 7:28 PM CDTTornado WarningFWDParker, Tarrant47 min
May 24, 7:33 PM CDTTornado WarningFWDCooke, Grayson42 min
May 24, 7:44 PM CDTSevere Thunderstorm WarningFWDTarrant46 min
May 24, 7:56 PM CDTTornado WarningFWDDallas, Tarrant49 min
May 24, 8:04 PM CDTTornado WarningFWDCollin, Denton41 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
May 24, 8:29 PM CDTTornado WarningFWDFannin, Grayson46 min
May 24, 8:35 PM CDTTornado WarningFWDCollin17 min
May 24, 8:41 PM CDTTornado WarningFWDDallas, Kaufman, Rockwall64 min
May 24, 8:44 PM CDTTornado WarningFWDTarrant46 min
May 24, 8:48 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 24, 8:49 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson56 min
May 24, 9:09 PM CDTTornado WarningFWDFannin, Lamar51 min
May 24, 9:15 PM CDTTornado WarningFWDCooke, Grayson45 min
May 24, 9:23 PM CDTSevere Thunderstorm WarningFWDDenton67 min
May 24, 9:30 PM CDTTornado WarningFWDHunt, Kaufman, Rains, Rockwall, Van Zandt60 min
May 24, 9:32 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant, Wise58 min
May 24, 9:40 PM CDTTornado WarningFWDDallas33 min
May 24, 9:45 PM CDTFlash Flood WarningFWDDallas3 hr
May 24, 9:52 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt53 min
May 24, 10:03 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell, Tarrant57 min
May 24, 10:09 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar66 min
May 24, 10:14 PM CDTSevere Thunderstorm WarningFWDDallas, Rockwall61 min
May 24, 10:26 PM CDTTornado WarningFWDKaufman, Van Zandt49 min
May 24, 10:29 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton61 min
May 24, 10:42 PM CDTSevere Thunderstorm WarningFWDCollin, Hopkins, Hunt, Rains63 min
May 24, 10:45 PM CDTSevere Thunderstorm WarningFWDEllis, Hill60 min
May 24, 10:52 PM CDTSevere Thunderstorm WarningFWDKaufman53 min
May 24, 11:01 PM CDTRiver Flood WarningFWDDallas6 hr
May 24, 11:04 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas, Mills56 min
May 24, 11:14 PM CDTSevere Thunderstorm WarningFWDVan Zandt61 min
May 24, 11:16 PM CDTTornado WarningFWDKaufman29 min
May 24, 11:28 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan62 min
May 24, 11:43 PM CDTSevere Thunderstorm WarningFWDHopkins15 min
May 24, 11:46 PM CDTSevere Thunderstorm WarningFWDHenderson59 min
May 25, 12:11 AM CDTSevere Thunderstorm WarningFWDVan Zandt18 min
May 25, 12:14 AM CDTSevere Thunderstorm WarningFWDLampasas26 min
May 25, 12:48 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Limestone27 min
May 25, 1:01 AM CDTSevere Thunderstorm WarningFWDBell59 min
May 25, 3:13 AM CDTSpecial Weather StatementFWDMilam32 min
May 25, 3:46 AM CDTSpecial Weather StatementFWDMilam29 min
May 25, 6:28 AM CDTRiver Flood WarningFWDHunt, Rockwall25 hr

Nearby

Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.